# SDR CA991208012

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23088002A
- Condition: Overheat
- Location: Starter/Gen
- Part time: 6,515 hours
- Component: Lucas
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT, THE CREW GOT A 'NR 2 GEN HOT' LIGHT AND SELECTED THE GENERATOR OFF.  MAINTENANCE REPLACED THE STARTER/GENERATOR.
